研究員 |   余家富
聯絡資訊
  • chiafu$\color{red}{@}$math.sinica.edu.tw
  • +886 2 2368-5999 ext. 628
  • +886 2 2368-9771

研究專長
  • 算術代數幾何
  • 表現理論
相關連結

學歷
  • Ph.D. 美國賓州大學 (1999)
  • M.S. 美國賓州大學 (1997)
  • B.S. 台灣大學 (1992)

經歷
  • Research Fellow Academia Sinica, Taiwan 2009 - Present
  • Associate Research Fellow Academia Sinica, Taiwan 2004 - 2009
  • Visiting Assistant Professor National Center of Theoretic Sciences (NCTS), Taiwan 2002 - 2003
  • Ritt Assistant Professor Columbia University 1999 - 2004

研究簡介

余家富的研究領域為數論,算術代數幾何和表現理論。主要的興趣在Shimura varieties之幾何問題和它在表現理論的應用。


部分著作目錄
著作目錄
  1. "C.-F. Yu, C.-L. Chai and F. Oort, Stratifying Lie strata of Hilbert modular varieties." , To appear in Taiwan J. Math. 46 pp. , 2020.
  2. "C.-F. Yu, A note on supersingular abelian varieties." , Bull. Inst. Math. Acad. Sin. (N.S.) , 15 (1), 9-32, 2020.
  3. "Jiangwei Xue and C.-F. Yu, On superspecial abelian surfaces and type numbers of totally definite quaternion algebras," , arXiv:1809.04316, 23 pp. To appear in Indiana Univ. Math. J. , 2020.
  4. "C.-F. Yu, Reduction of the moduli schemes of abelian varieties with definite quaternion multiplication." , To appear in Annales de l'Institut Fourier (Grenoble), 76 pp. , 2020.
  5. "Qun Li, Jiangwei Xue and C.-F. Yu, Unit groups of maximal Orders in totally definite quaternion algebras over real quadratic fields." , arXiv1807.04736v2, 54 pp. To appear in Trans. Amer. Math. Soc. , 2020.
  6. "J. Xue, T.-C. Yang and C.-F. Yu, On superspecial abelian surfaces over finite fields II." , J. Math. Soc. Japan , 72 (1), 303-331, 2020.
  7. "J. Xue and C.-F. Yu, On counting certain abelian varieties over finite fields." , arXiv:1801.00229v2, 25 pp. To appear in Acta Math. Sinica (Engl. Ser.) , 2020.
  8. "Jiangwei Xue and Chia-Fu Yu, On counting certain principally polarized superspecial abelian surfaces over $\mathbb{F}_p$" , Proceedings of ``Automorphic forms, automorphic representations and related topics'', RIMS K\^oky\^uroku, 14 pp. , 2020.
  9. "C.-F. Yu, Chow's theorem for semi-abelian varieties and bounds for splitting fields of algebraic tori" , Acta Math. Sin. (Engl. Ser.) , 35 (9), 1453-1463, 2019.
  10. "J. Xue, T.-C. Yang and C.-F. Yu, Supersingular abelian surfaces and Eichler's class number formula" , Asian J. Math. , 23 (4), 651-680, 2019.
  11. "Qun Li, Jiangwei Xue and C.-F. Yu, Reduced unit groups in totally definite quaternion algebras over real quadratic fields. Proceedings of "Analytic and algebraic theory of automorphic forms"." , RIMS K\^oky\^uroku , 2100, 80-93, 2019.
  12. "C.-F. Yu, On arithmetic of the superspecial locus" , Indiana Univ. Math. J. , 67 (4), 1341-1382, 2018.
  13. "C.-F. Yu, On fields of definition of components of Siegel supersingular locus" , Proc. Amer. Math. Soc. , 145 (12), 5053-5058, 2017.
  14. "C.-F. Yu, Notes on locally free class groups." , Bull. Inst. Math. Acad. Sin. (N.S.) , 12 (2), 125-139, 2017.
  15. "C.-F. Yu, Abelian varieties over finite fields as basic abelian varieties." , Forum Math. , 29 (2), 489-500, 2017.
  16. "C.-F. Yu, On existence and density of the ordinary locus of certain Shimura varieties." , Proceedings of the 6th International Congress of Chinese Mathematicians, ALM , 36, 361-379, 2017.
  17. "J. Xue, T.-C. Yang and C.-F. Yu, On superspecial abelian surfaces over finite fields." , Doc. Math. , 21, 1607-1643, 2016.
  18. "J. Xue, T.-C. Yang and C.-F. Yu, Numerical invariants of totally imaginary quadratic ${\mathbb Z}[\sqrt{p}]$-orders." , Taiwanese J. Math. , 20 (4), 723-741, 2016.
  19. "C.-F. Yu, On non-emptiness of basic loci of Shimura varieties." , MFO Workshop on Reductions of Shimura Varieties.~Math. F.~Oberwolfach Report No. 39/2015 , 2016.
  20. "Fu-Tsun Wei and C.-F. Yu, Class numbers of definite central simple algebras over global function fields." , Int. Math. Res. Not. , 2015 (11), 3525-3575, 2015.
  21. "J. Xue and C.-F. Yu, Endomorphism algebras of factors of certain hypergeometric Jacobians." , Trans. Amer. Math. Soc. , 367, 8071-8106, 2015.
  22. "C.-F. Yu, A Note on the Mumford-Tate conjecture for CM abelian varieties" , Taiwanese J. Math. , 19, 1073-1084, 2015.
  23. "C.-F. Yu, Variants of mass formulas for definite division algebras." , J. Algebra , 422, 166-186, 2015.
  24. "T.-C. Yang and C.-F. Yu, Monomial, Gorenstein and Bass orders." , J. Pure Appl. Algebra. , 219, 767-778, 2015.
  25. "J. Xue and C.-F. Yu, Abelian varieties without a prescribed Newton polygon reduction." , Proc. Amer. Math. Soc. , 143 (6), 2339-2345, 2015.
  26. "H. Wang, J. Xue and C.-F. Yu, Fixed points and homology of superelliptic Jacobians." , Math. Z. , 278, 169-189, 2014.
  27. "C.-F. Yu, Notes on density of the ordinary locus" , Bull. Inst. Math. Acad. Sin. (N.S.) , 9, 711-733, 2014.
  28. "S.-C. Shih, T.-C. Yang and C.-F. Yu, Embeddings of fields into simple algebras over global fields." , Asian J. Math. , 18, 365-386, 2014.
  29. "C.-F. Yu, Shuffle structures on KR strata." , MFO Workshop on Reductions of Shimura Varieties. Math. F. Obwerwolfach Report No. 32/2012 , 1995-1999, 2013.
  30. "C.-F. Yu, Characteristic polynomials of central simple algebras." , Taiwanese J. Math. , 17 (1), 351-359, 2013.
  31. "C.-F. Yu, Endomorphism algebras of QM abelian surfaces." , J. Pure App. Algebra. , 217, 907-914, 2013.
  32. "U. Goertz and C.-F. Yu, The supersingular locus in Siegel modular varieties with Iwahori level structure." , Math. Ann. , 353, 465-498, 2012.
  33. "C.-F. Yu, Embeddings of fields into simple algebras: generalizations and applications." , J. Algebra , 368, 1-20, 2012.
  34. "C.-F. Yu, On Hermitian forms over dyadic non-maximal local orders." , Pure Appl. Math. Q. , 8 (4), 1117-1146, 2012.
  35. "F.-T. Wei and C.-F. Yu, Mass formula of division algebras over function fields." , J. Number Theory , 132, 1170-1185, 2012.
  36. "C.-F. Yu, Superspecial abelian varieties over prime finite fields." , J. Pure and Appl. Algebra , 216, 1418-1427, 2012.
  37. "C.-F. Yu, On the existence of maximal orders." , Int. J. Number Theory , 7 (8), 2091-2114, 2011.
  38. "C.-F. Yu, Geometry of the Siegel modular threefold with paramodular level structure." , Proc. Amer. Math. Soc. , 139 (9), 3181-3190, 2011.
  39. "C.-F. Yu, Kottwitz-Rapoport strata of the Siegel moduli spaces." , Taiwanese J. Math. , 14, 2343-2364, 2010.
  40. "C.-F. Yu, On finiteness of endomorphism rings of abelian varieties" , Math. Res. Letters , 17, 357-370, 2010.
  41. "C.-F. Yu, Simple mass formulas on Shimura varieties of PEL-type." , Forum. Math. , 22 (3), 565-582, 2010.
  42. "U. G\"ortz and C.-F. Yu, Supersingular Kottwitz-Rapoport strata and Deligne-Lusztig varieties" , J. Inst. Math Jussieu , 9 (2), 357-390, 2010.
  43. "C.-F. Yu and J.-D. Yu, Mass formula for supersingular abelian surfaces." , J. Algebra , 322, 3733-3743, 2009.
  44. "C.-F. Yu, Irreducibility of the Hilbert-Blumenthal moduli spaces with parahoric level structure." , J. Reine Angew. Math. , 635, 187-211, 2009.
  45. "C.-F. Yu, An exact geometric mass formula." , Int. Math. Res. Not. , 2008 (113), 1-11, 2008.
  46. "C.-F. Yu, Irreducibility and $p$-adic monodromies on the Siegel moduli spaces." , Adv. Math. , 218, 1253-1285, 2008.
  47. "C.-F. Yu, Leaves on Shimura varieties." , Proceedings of the ICCM , II, 630-661, 2007.
  48. "C.-F. Yu, Construction of Galois covers of curves with groups of ${\rm SL_2}$-type." , C. R. Acad. Sci. Paris S{\'e}r. I. Math , 345, 77-80, 2007.
  49. "C.-F. Yu, The supersingular loci and mass formulas on Siegel modular varieties. Doc. Math. 11 (2006), 449 -- 468"
  50. "C.-F. Yu, On the slope stratification of certain Shimura varieties. Math. Z. 251 (2005), 859 --873."
  51. "C.-F. Yu, On the mass formula of supersingular abelian varieties with real multiplications" , J. Australian Math. Soc. , 78, 373-392, 2005.
  52. "C.-F. Yu, Irreducibility of Siegel moduli spaces with parahoric level structure" , Int. Math. Res. Not. , 48, 2593-2597, 2004.
  53. "C.-F. Yu and J. Yu, Mass formula for supersingular Drinfeld modules" , C. R. Acad. Sci. Paris S\'er. I Math , 338, 905-908, 2004.
  54. "C.-F. Yu, The isomorphism classes of abelian varieties of CM type" , J. Pure Appl. Algebra , 187, 305-319, 2004.
  55. "C.-F. Yu, On reduction of Hilbert-Blumenthal varieties" , Annales de l'Institut Fourier (Grenoble) , 53, 2105-2154, 2003.
  56. "C.-F. Yu, On the supersingular locus in Hilbert-Blumenthal 4-folds" , J. Algebraic Geom. , 12, 653-698, 2003.
  57. "C.-F. Yu, Lifting abelian varieties with additional structure. Math. Z. 242 (2002) 427--441."
  58. "C.-F. Yu, On the supersingular locus of Hilbert-Blumenthal 4-folds, Thesis, University of Pennsylvania (1999), 76 pp"

Lecture Notes
  1. (with C.-L. Chai) "Notes on Cartier theory, Barsotti-Tate groups, Hecke orbits and canonical coordinates, lectures presented in the 2004 AS-NCTS joint seminar on Arithmetic and Algebraic Geometry, Number Theory, and Representation Theory, 12/30-31/2004, 1/6-7/2005." , 2004.
  2. "Zeta functions of modular curves. NCTS Lecture Notes, 2003." , NCTS Lecture Notes , 2003.
  3. "Notes on Intersection cohomology, $L^2$-cohomology and $L$-functions of Hilbert-Blumenthal varieties (following the work of Brylinski and Labesse), NCTS Lecture Notes, 2002, 111 pp." , NCTS Lecture Notes , 111-, 2002.

Preprints and Technical Reports
  1. "Valentijn Karemaker, Fuetaro Yobuko and Chia-Fu Yu, Mass formula and Oort's conjecture for supersingular abelian threefolds." , arXiv:2002.10960, 35 pp. Submitted. , 2020.
  2. "Jianing Li and Chia-Fu Yu, The Chevalley-Gras formula over global fields," , arXiv:2001.11413, 10 pp. Submitted. , 2020.
  3. "Xu Shen, Chia-Fu Yu, Chao Zhang, EKOR strata for Shimura varieties with parahoric level structure." , arXiv:1910.07785, 81 pp. Submitted. , 2020.
  4. "Jiangwei Xue and Chia-Fu Yu, Spinor class number formulas for totally definite quaternion orders." , arXiv:1909.11858, 36 pp. Submitted. , 2020.
  5. "Jia-Wei Guo, Nai-Heng Sheu and C.-F. Yu, Class numbers of CM algebraic tori, CM abelian varieties and components of unitary Shimura varieties." , arXiv:1905.11649, 22 pp. Submitted , 2020.
  6. "C.-F. Yu, A remark on Chevalley's ambiguous class number formulas" , arXiv:1412.1458. 3 pp. , 2018.
  7. "C.-F. Yu, Basic points in the moduli spaces of PEL-type." , MPIM-preprint 2005-113, 11 pp
  8. "C.-F. Yu, Discrete Hecke orbit problems for Hilbert-Blumenthal varieties." , NCTS/TPE-Math Technical Report 2006-1, 20 pp , 1-20